Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Urologist   »  

Frequent urination even after turp operation. Taking omeprazole. Cause and cure?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1991
Answered : 1415 Questions
Question
I have a Turp operation six months ago and I am still having frequent urine, when can I expect it to stop? I am taking Omeprazole for gastro resistant. no other XXXXXXX condition, my mother is ddiabetic.
Posted Sat, 19 Jan 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. G.Srinivasan 2 hours later
Hi,
Welcome to XXXXXXX and thanks for your query.
It may be worthwhile doing a scan of the abdomen to check for residual urine and stone in the bladder.
Next, a uroflow is a must, to see if there is any reduction in flow that may suggest a narrowing in the path (STRICTURE) as a sequel of instrumentation.
If the all the above are normal, a course of ANTI-CHOLINERGICS for 3 to 6 months should do the trick.
Best regards
DR GS
Above answer was peer-reviewed by
 
Follow-up: Frequent urination even after turp operation. Taking omeprazole. Cause and cure? 26 minutes later
does this mean if there is no residual urine and stone in the bladder, does that mean i will have to reapeat the operation?
 
 
Answered by Dr. G.Srinivasan 3 hours later
Hi,
WELCOME back.
No, it is unlikely that repeat Operation will be needed.
Since the blocked prostate has been removed earlier, possible stricture/narrowing of the urine passage caused by instrumentation needs to be ruled out.
So, if the residual urine is less, uroflowmetry shows no block and scan shows no bladder stone, a course of anti-cholinergics (as i had mentioned earlier) should do the trick.
Best regards
DR GS
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor